Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 250, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 13, 2005, 5:26 PM CDT for Vernon County, Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:26 PM CDT (22:26 UTC)
- Expired
- Sep 13, 2005, 6:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Vernon County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:10 PM CDT | HAIL 1.75 | Sheldon, MO | |
| Sep 13, 6:10 PM CDT | HAIL 1.75 | Sheldon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 132226 SVRSGF MOC217-132330- /O.NEW.KSGF.SV.W.0250.050913T2226Z-050913T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 526 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI. * UNTIL 630 PM CDT. * AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARCADIA...OR 13 MILES SOUTHEAST OF FORT SCOTT...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN VERNON COUNTY...INCLUDING THE TOWNS OF BRONAUGH AND MILO. LAT...LON 3772 9461 3765 9462 3765 9408 3778 9408 $$ IZZI
4 follow-up statements
000 WWUS53 KSGF 132251 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 PM CDT TUE SEP 13 2005 MOC217-132330- /O.CON.KSGF.SV.W.0250.000000T0000Z-050913T2330Z/ VERNON MO- 551 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON COUNTY UNTIL 630 PM CDT... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF SHELDON...OR 13 MILES SOUTH OF NEVADA...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN VERNON COUNTY...INCLUDING THE TOWNS OF BRONAUGH...SHELDON...AND MONTEVALLO. HAIL WILL OCCUR ON HIGHWAY 71 IN SOUTHERN VERNON COUNTY BETWEEN NOW AND 610 PM. LAT...LON 3772 9447 3766 9450 3764 9408 3775 9407 $$ IZZI
000 WWUS53 KSGF 132307 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 607 PM CDT TUE SEP 13 2005 MOC217-132330- /O.CON.KSGF.SV.W.0250.000000T0000Z-050913T2330Z/ VERNON MO- 607 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EXTREME SOUTHERN VERNON COUNTY UNTIL 630 PM CDT... AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHELDON...OR 12 MILES SOUTH OF NEVADA...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN VERNON COUNTY...INCLUDING THE TOWN OF MONTEVALLO AND SHELDON. LAT...LON 3773 9429 3765 9436 3764 9408 3775 9407 $$ IZZI
000 WWUS53 KSGF 132322 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 622 PM CDT TUE SEP 13 2005 MOC217-132330- /O.CON.KSGF.SV.W.0250.000000T0000Z-050913T2330Z/ VERNON MO- 622 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON COUNTY UNTIL 630 PM CDT... AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHELDON...OR 14 MILES SOUTHEAST OF NEVADA...AND MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN VERNON COUNTY...INCLUDING THE TOWN OF MONTEVALLO. THIS STORM HAS A HISTORY OF PRODUCING UP TO BASEBALL SIZE HAIL NEAR IRWIN IN NORTHERN BARTON COUNTY. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS LAT...LON 3774 9423 3765 9429 3764 9408 3775 9407 $$ IZZI
000 WWUS53 KSGF 132330 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 PM CDT TUE SEP 13 2005 MOC217-132340- /O.EXP.KSGF.SV.W.0250.000000T0000Z-050913T2330Z/ VERNON MO- 630 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST VERNON COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 626 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. DIME TO NICKEL SIZE HAIL WILL REMAIN POSSIBLE OVER SOUTHEAST VERNON COUNTY THROUGH 745 PM...HOWEVER THE STORM IS WEAKENING. LAT...LON 3774 9423 3765 9429 3764 9408 3775 9407 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 4:55 PM CDT, 31 minutes earlier.
Area forecast discussion, Sep 13, 4:55 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 455 PM CDT TUE SEP 13 2005 .UPDATE... THUNDERSTORMS HAD DEVELOPED RAPIDLY ACROSS SOUTHEAST KANSAS EAST ACROSS CENTRAL MISSOURI IN AN INCREASINGLY MOIST AND UNSTABLE ENVIRONMENT. MIXED LAYER CAPES WERE NEAR 2000 J/KG. LARGE HAIL AND DAMAGING WIND GUSTS HAVE ALREADY BEEN REPORTED. INCREASING DEEP LAYERED SHEAR APPROACHING 45 KTS WAS ALLOWING THE STORMS TO ORGANIZE WITH SOME CELLS BECOMING SUPERCELLUAR IN NATURE. 0-3 HELICITIES WERE NEAR 150 WITH DEWPOINT DEPRESSIONS 15 TO 20 DEGREES. HOWEVER DEWPOINT DEPRESSIONS NEAR A SAGGING OUTFLOW BOUNDARY WERE LOWER. ALTHOUGH THE ENVIRONMENT IS NOT PERFECT...AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. FOSTER && .DISCUSSION... A CHANGE IN THE DRY WEATHER PATTERN THAT HAS PERSISTED ACROSS THE AREA THE PAST FEW WEEKS WAS UNDERWAY TUESDAY AFTERNOON. A LONGWAVE TROUGH STRETCHED FROM THE CENTRAL CANADIAN PROVINCES INTO THE WESTERN U.S. WITH A NORTHERN STREAM SHORTWAVE TRACKING ACROSS THE NORTHERN PLAINS. A COLD FRONT STRETCHED FROM WESTERN IOWA THROUGH CENTRAL KANSAS. THUNDERSTORMS CONTINUED TO TRAIN ACROSS SOUTHEAST KANSAS WITH ADDITIONAL ISOLATED ACTIVITY DEVELOPING ACROSS SOUTHERN MISSOURI. MIXED LAYER CAPES WERE AROUND 1500 J/KG PROVIDING SUFFICIENT INSTABILITY. THE NORTHERN STREAM SHORTWAVE WILL PUSH EAST WHILE THE SUBTROPICAL BRANCH OF THE JET STREAKS INTO THE REGION. THE FRONT WILL SAG SOUTHWARD INTO THE OZARKS TONIGHT AND BECOME WEST TO EAST ORIENTED UNDERNEATH AN INCREASINGLY ZONAL FLOW ALOFT. GOOD INFLUX OF MOISTURE...FRONTAL SCALE FORCING...AND INCREASING SHEAR PROFILES WILL SUPPORT CONVECTIVE DEVELOPMENT INTO THE EVENING AND OVERNIGHT. INCREASING DEEP LAYERED SHEAR...A DEVELOPING LOW LEVEL JET...AND INCREASING LIFT IN ASSOCIATION WITH A COUPLED JET SUGGEST CONVECTION MAY EVOLVE INTO A LINEAR MCS THAT WILL MIGRATE ACROSS THE AREA TONIGHT. THE RISK OF SEVERE WEATHER WILL MAINLY OCCUR EARLY THIS EVENING AT THE HEIGHT OF INSTABILITY. PRECIPITABLE WATER VALUES APPROACHING 2 INCHES AND 850 MB DEWPOINTS NEAR 14 DEGREES C COMBINED WITH AMPLE SYNOPTIC SCALE LIFT SUGGEST LOCALLY RAINFALL IS CERTAINLY POSSIBLE. LOCALIZED FLOODING MAY BECOME A CONCERN WHERE TRAINING CELLS DEVELOP. THE FRONT WILL STALL ACROSS NORTHERN OKLAHOMA AND ARKANSAS ON WEDNESDAY. A SERIES OF MINOR SHORTWAVES WILL RIDE EASTWARD OVER THE BAROCLINIC ZONE. SOME QUESTION TO THE EXACT TRACK...TIMING AND STRENGTH OF THESE DISTURBANCES. HOWEVER THESE SYSTEMS IN CONJUNCTION WITH ISENTROPIC ASCENT SHOULD KEEP THE CHANCE OF RAIN AND THUNDERSTORMS GOING INTO THURSDAY. THE HIGHEST RAIN PERCENTAGES WILL BE ACROSS FAR SOUTHERN MISSOURI IN CLOSER PROXIMITY TO THE FRONT. THE CLOUDS AND PRECIPITATION WILL HELP KEEP TEMPERATURES BELOW NORMAL FOR A CHANGE. RAIN CHANCES WILL TAPER OFF LATER THURSDAY AS THE LAST IN THE SERIES OF SHORTWAVES PUSHES OFF TO THE EAST. SOME QUESTION ABOUT POSSIBLE RAIN CHANCES THIS WEEKEND AS RETURN FLOW SETS UP. IT APPEARS WARM AIR ADVECTION PRECIPITATION WILL BE FOCUSED TO OUR NORTH AND WEST IF IT DEVELOPS AT ALL. TEMPERATURES WILL REBOUND TO NEAR OR ABOVE NORMAL BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK. FOSTER && .AVIATION... FOR THE 18Z TAFS...MAIN CHALLENGE THIS TAF CYCLE IS WITH TS CHANCES THIS EVENING AS A COLD FRONT MOVES INTO THE AREA. THUNDERSTORMS OVER KANSAS NOW WILL LIKELY DISRUPT DESTABILIZATION THIS AFTERNOON AND COULD HAMPER ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT. ENOUGH UNCERTAINTY EXISTS TONIGHT TO KEEP PREVAILING/TEMPO THUNDER OUT OF TAFS FOR NOW...HOWEVER WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND WILL AMEND TAFS PRIOR TO 00Z IF TS CHANCES/TIMING CAN BE PINNED DOWN BETTER. CIGS/VIS WILL LIKELY FALL TO MVFR IF NOT LOWER DURING THUNDERSTORMS. OTHERWISE NO SIGNIFICANT AVIATION CONCERNS OVER THE NEXT 24 HOURS. IZZI && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 13, 4:30 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT TUE SEP 13 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
430 PM CDT TUE SEP 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
HAIL UP TO THE SIZE OF GOLF BALLS.
WIND GUSTS UP TO 70 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
AND AN ISOLATED TORNADO.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL AFFECT AREAS GENERALLY NORTH OF INTERSTATE 44
THROUGH 7 PM. THE STORMS WILL SPREAD ACROSS THE REMAINDER OF
SOUTHERN MISSOURI THIS EVENING AND OVERNIGHT.
DISCUSSION:
THUNDERSTORMS HAD DEVELOPED ACROSS WESTERN AND NORTHERN PORTIONS
OF THE OUTLOOK AREA AHEAD OF A COLD FRONT THAT WILL PUSH SLOWLY
EAST OUT OF CENTRAL KANSAS. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS
THUNDERSTORMS. MODERATE TO STRONG INSTABILITY COUPLED WITH
INCREASING WINDS ALOFT WILL SUPPORT SEVERE THUNDERSTORM
DEVELOPMENT. A FEW SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP
WHICH WILL INCREASE THE SEVERE WEATHER RISK.
THE STORMS ARE EXPECTED TO ORGANIZE INTO A CONVECTIVE COMPLEX
DURING THE EVENING. THE HIGHEST RISK OF SEVERE WEATHER WILL EXIST
MAINLY NORTHWEST OF A LINE FROM CASSVILLE TO SALEM THROUGH 10 PM.
THE STORMS WILL GRADUALLY DIMINISH IN INTENSITY LATER TONIGHT.
LOCALIZED FLASH FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS
MOVE REPEATEDLY OVER THE SAME AREAS. THE HIGHEST POTENTIAL OF
HEAVY RAINFALL WILL BE ACROSS SOUTHEAST KANSAS...AND SOUTHWEST
MISSOURI WHERE RAIN AMOUNTS MAY EXCEED TWO INCHES IN A SHORT
PERIOD OF TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING. ADDITIONAL
ROUNDS OF STORMS AND LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGH
THURSDAY AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING
ACROSS MUCH OF THE OUTLOOK AREA.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
FOSTERIn the hours before
Local storm report, Sep 13, 4:10 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST TUSCUMBIA 38.23N 92.47W
09/13/2005 65 MPH MILLER MO LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
FEHLocal storm report, Sep 13, 4:31 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG BRINKTOWN 38.13N 92.08W
09/13/2005 MARIES MO LAW ENFORCEMENT
TREES DOWN IN TOWN.
FEHLocal storm report, Sep 13, 4:41 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 5 NE GIRARD 37.55N 94.79W
09/13/2005 1.75 INCH CRAWFORD KS LAW ENFORCEMENT
FEHLocal storm report, Sep 13, 4:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL COLLINS 37.88N 93.63W
09/13/2005 1.00 INCH ST.CLAIR MO LAW ENFORCEMENT
FEHLocal storm report, Sep 13, 5:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0506 PM TORNADO ARMA 37.53N 94.70W
09/13/2005 CRAWFORD KS PUBLIC
INTERMITENT TOUCHDOWNS FROM 4 N OF GIRARD TO 2 NW OF
ARMA. PRELIMINARY REPORTS.
FEHLocal storm report, Sep 13, 5:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT TUE SEP 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 4 W PITTSBURG 37.83N 93.37W
09/13/2005 1.00 INCH HICKORY MO PUBLIC
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| Sep 13, 2:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 26 min |
| Sep 13, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 45 min |
| Sep 13, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Sep 13, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 66 min |
| Sep 13, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 74 min |
| Sep 13, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 43 min |
| Sep 13, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 32 min |
| Sep 13, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 38 min |
| Sep 13, 5:11 PM CDT | Tornado Warning | SGF | Barton | 64 min |
| Sep 13, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 16 min |
| Sep 13, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.